# SDR RRXA010023

- Difficulty date: February 16, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- Aircraft time: 85,333 hours, 28,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899096
- Part serial: CHP1
- Condition: Intermittent
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

INTERMITTENT SHORT AND FIRE INDICATION ON NR 4 ENGINE, SHUTDOWN NR 4 ENG PER QRH 1 BOTTLE DISCHARGED.  REMOVED AND REPLACED ALL 5 FIRE LOOPS.  OPS CKS NORMAL IAW 26-10-1.
